# SDR 04FDEA01770

- Difficulty date: June 17, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT (FLAP SIDE) INBOARD FLAP OUTBOARD HINGE, INBOARD PIVOT BORE HOLE CORRODED.  RIGHT HAND AFT (FLAP SIDE) INBOARD FLAP OUTBOARD HINGE, INBOARD PIVOT BORE CORROSION REMOVED AND EXCEED LIMITS AS PER CMM 57-52-03 PAGES 442-443.  ORIGIGINAL DIAMETER=1.187 INCH, FINAL DIA 1.283 INCH.  REPAIR CARRIED OUT AND FABRICATED BUSHING INSTALLED AS PER FEDEX EA 1-5750-76743, TITLE: WINGS, LEFT AND RIGHT INBOARD TRAILING EDGE FLAP, HINGE BRACKETS CORRODED.
